# SDR SWIA972256

- Difficulty date: January 7, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 6,609 hours, 6,035 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

INFLIGHT THE STAB TRIM AND MACH TRIM DISCONNECTED AND WOULD RESET ONLY AFTER THE F/O TRIM DISCONNECT WAS CYCLED 4 OR 5 TIMES.  POWER DOWN AIRCRAFT.  OPERATIONAL CHECK OF HSTCU.  OPS CHECKS GOOD IAW MM 27-41-01.  RAN HORIZONTAL STABILIZER IAW MM 27-40-00 STAB TRIM AND MACH TRIM OPS CHECKS GOOD.  UNABLE TO DUPLICATE DISCREPANCY.
